# SDR SWAA2012030902065

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 79,282 hours, 55,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 65449913
- Part serial: 1220
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ON INITIAL CLIMBOUT LOSS OF ALL OF A SYSTEM HYD FLUID FIRST INDICATION WAS THE STBY RUDDER LIGHT FOLLOWED BY THE A SYSTEM ENGINE PUMP LOW PRESS LIGHT AND THE A SYSTEM ELEC PUMP LOW PRESS LIGHT.  NORMAL LANDING NORMAL BRAKING.  LANDING WT 113,500.  REMOVED AND REPLACED MODULAR HYD SHUTOFF VALVE PER MM.
